# SDR UALA2009091402877

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,813 hours, 11,900 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEAR DOOR 2L EMERGENCY FLOOR PATH LIGHTING FLASHING ON AND OFF.  REPLACED EMERGENCY LIGHT POWER SUPPLY (M1561).  LIGHTS OPS CHECKED NORMAL.
